# SDR SWAA2024071010002

- Difficulty date: July 7, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 32,147 hours, 15,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MID CABIN EMERGENCY LIGHTS EXIT SIGNS INOP<[01] REMOVED AND REPLACED EMERGENCY BATTERY PACK M1695 IAW AMM 33-51-06 OPS CHECK GOOD
